# SDR 2007UALA05237

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CORRODED AT STA 1016 LBL 6 - LBL 9.  SUSPECT MOISTURE CONTAMINATION.  MAJOR REPAIR ACCOMPLISHED REMOVED DAMAGE AND INSTALLED UPPER TEE CAP FRAME REPAIR. AC OK FOR SERVICE.
